Translator Disclaimer
September 2009 The Dorfmeister-Neher theorem on isoparametric hypersurfaces
Reiko Miyaoka
Osaka J. Math. 46(3): 695-715 (September 2009).

Abstract

A new proof of the homogeneity of isoparametric hypersurfaces with six simple principal curvatures [4] is given in a method applicable to the multiplicity two case.

Citation

Download Citation

Reiko Miyaoka. "The Dorfmeister-Neher theorem on isoparametric hypersurfaces." Osaka J. Math. 46 (3) 695 - 715, September 2009.

Information

Published: September 2009
First available in Project Euclid: 26 October 2009

zbMATH: 1185.53059
MathSciNet: MR2583325

Subjects:
Primary: 53C40

Rights: Copyright © 2009 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.46 • No. 3 • September 2009
Back to Top